Identities for the Riemannian and for the Hermitian- like curvature tensors on an almost contact metric manifold of Hermitian type


Христов, Милен (1993) Identities for the Riemannian and for the Hermitian- like curvature tensors on an almost contact metric manifold of Hermitian type Proc. of Jubilee Sci. Session of "Vassil Levski"Higher Military School, V.Tarnovo, 27(1993), 215-220


 
  Статия
 




 Издадено
  21184
 Милен Христов

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/